# SDR UHLA2014112500801

- Difficulty date: November 25, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 28,823 hours, 17,834 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR INDICATION AMBER WITH BLACK WHEN DOOR IN OPEN POSITION.  ALL OTHER DOOR CONDITIONS INDICATE NORMALLY.  VERIFIED CLOSED, LATCHED, LOCKED.
